MathSciNet Relay Station
MathSciNet bibliographic data
MR384707 (52 #5580) 10D99 (14K15)
Drinfelʹd, V. G. Elliptic modules. (Russian) Mat. Sb. (N.S.) 94(136) (1974), 594–627, 656.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement